Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 5, Pages 560–570 (Mi jsfu792)  

Mathematical discrete-time model of the heterogeneous integrated system of corporate information management

Oleg Ja. Kravets

Sustainable Developments in Civil Engineering Research Group, Faculty of Civil Engineering, Ton Duc Thang University, 19 Nguyen Huu Tho, District 7, 700 000, Ho Chi Minh City, Vietnam

Abstract: The article considers some problems and peculiarities of the modelling and rational design of heterogeneous traffic servicing integrated systems. The aim of this paper is to develop the apparatus of modelling for distributed systems with a heterogeneous medium as part of a subsystem of managing the modelling and upgrading of the systems in question. The research subject is a system consisting of air and cable multiple-access systems. Protocol functions of every level are represented by a double-phase stochastic system within discrete time. Results of numerical experiments which were obtained in areas of high loads and over-loads allow us to determine possibilities for further prospective expansion of the system and to develop guidelines as to permissible values of system parameters for systems that are functioning in different modes. The obtained results can be used for the reconfiguration of both static and dynamic heterogeneous (according to the transmission medium) information systems.

Keywords: heterogeneous medium, communication system, mathematical model, optimal design.

DOI: https://doi.org/10.17516/1997-1397-2019-12-5-560-570

Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.2
Received: 10.02.2019
Received in revised form: 16.04.2019
Accepted: 06.06.2019
Language:

Citation: Oleg Ja. Kravets, “Mathematical discrete-time model of the heterogeneous integrated system of corporate information management”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019), 560–570

Citation in format AMSBIB
\Bibitem{Kra19}
\by Oleg~Ja.~Kravets
\paper Mathematical discrete-time model of the heterogeneous integrated system of corporate information management
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 5
\pages 560--570
\mathnet{http://mi.mathnet.ru/jsfu792}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-5-560-570}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000501589200004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu792
  • http://mi.mathnet.ru/eng/jsfu/v12/i5/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:71
    Full text:10
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021